Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ant24

This board is making me petrified

Every day i come on this board and see a new topic of some weird thing that someone had during or after accutane treatment. I only have mild acne but i wanna get rid of it because its causing me to be depressed. My skin is very oily also. I was going to see a derm soon about getting accutane cause on my last visit he told me about it and gave me a brochure on it but told me its usually for severe cases.

It seems like i see a positive post on accutane and im all happy, then i see a negative post and I GET TERRIFIED. I dont know if its just cause all the success stories didnt care enough to come back to this board, but the ratio of negative to positive accutane comments seems like its 10:1. Is it really this bad? I wanna get it but if dont want to irritate my face and make it worse then it is, cause its not that bad, ill try to get a pic soon so u guys can see what i mean.

IS ACCUTANE WORTH IT??????

Share this post


Link to post
Share on other sites

I just strted mine....I'm on day 2....

Dont worry just do it..if its making u depressed and stopping u from doign things then do it

Share this post


Link to post
Share on other sites

I just strted mine....I'm on day 2....

Dont worry just do it..if its making u depressed and stopping u from doign things then do it

Stopping me from doing things...perfect way to put it

I recently went on vacation and my whole family and cousins went snorkling, but did i go? No. I was too worried the salt water would dry my skin and most of all the mask was huge and didnt look very sanitary so i figured i would get a breakout if that touched any part of my face.

Basketball-I love basketball but sometimes i dont try as hard as i want to cause i kno ill sweat more which might result in more pimples

Sleeping during school-I have to stay in the most uncomfy positions at school cause laying on my arm might cause a breakout and if i have gel in my hair that might cause a breakout if it gets on my face somehow

I HATE ACNE!!!!!!!!

Share this post


Link to post
Share on other sites

DO the accutane, its not that bad, people talk about the bad much more than the good, they dont come on here, usually, to say, its wonderful, i have no problems and I am clear. I have mild and everything is fine.

Share this post


Link to post
Share on other sites

This reply is to a post from someone who felt just as you did:

I initially thought that Accutane was very frightening. I declined taking it for over 2 years, even though my dermatologist through my old insurance thought I should take it. After taking it now, I really regret waiting this long to take it. It has changed my life for the better and has allowed me to have something positive to look forward to.

The MAJOR side-effects for males can be monitored through monthly blood samples. I have experienced some minor side-effects such as problems with transitions in lighting and chapped lips. But those negatives are of no comparison to the positive aspects of 'tane. My face, for the first time in years, has been clearing up. If you have been fighting SERIOUS acne for years, I really don't see a better solution than 'tane. It's really not as bad as some people perceive it to be. It was not nearly as bad as I perceived it to be. I hope this answers all of your questions. If you have any further personal questions, feel free to PM me or msg me on AIM. I am more than happy to answer any questions you have! :D

Share this post


Link to post
Share on other sites

I'm in my 3rd month of accutane, and I'm really, really glad I finally decided to take it. I was scared of the side effects as well, and I stuck with topicals for 8 years. My acne has alway been cystic, and as I got older it started to scar (I'm 25). Now that I'm clearing up, I'm really regretting not having gone on tane sooner. It could have saved me years of feeling embarrassed about how I looked. Not to mention avoiding permanent scars. Really, if your derm recommends it, I think you should try it out and see how it affects you. There are clear warning signs for the serious side effects, and you can always stop if the less serious side effects are too annoying for you (but I have to say it's been super easy to trade cystic acne for dry lips and a red face!).

Good luck with your decision!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×